RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 5, Pages 661–671 (Mi de10379)  

This article is cited in 5 scientific papers (total in 5 papers)

Ordinary Differential Equations

Nonoscillation of Ordinary Differential Equations and Inequalities on Spatial Networks

Yu. V. Pokorny

Voronezh State University

Full text: PDF file (2013 kB)

English version:
Differential Equations, 2001, 37:5, 695–705

Bibliographic databases:

UDC: 517.927
Received: 18.08.1999

Citation: Yu. V. Pokorny, “Nonoscillation of Ordinary Differential Equations and Inequalities on Spatial Networks”, Differ. Uravn., 37:5 (2001), 661–671; Differ. Equ., 37:5 (2001), 695–705

Citation in format AMSBIB
\Bibitem{Pok01}
\by Yu.~V.~Pokorny
\paper Nonoscillation of Ordinary Differential Equations and Inequalities on Spatial Networks
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 5
\pages 661--671
\mathnet{http://mi.mathnet.ru/de10379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1850729}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 5
\pages 695--705
\crossref{https://doi.org/10.1023/A:1019220732736}


Linking options:
  • http://mi.mathnet.ru/eng/de10379
  • http://mi.mathnet.ru/eng/de/v37/i5/p661

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Pokornyi, T. V. Beloglazova, E. V. Dikareva, T. V. Perlovskaya, “Green Function for a Locally Interacting System of Ordinary Equations of Different Orders”, Math. Notes, 74:1 (2003), 141–143  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Yu. V. Pokornyi, T. V. Beloglazova, K. P. Lazarev, “On a Class of Ordinary Differential Equations of Various Orders on a Graph”, Math. Notes, 73:3 (2003), 440–442  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. K. P. Lazarev, T. V. Beloglazova, “Solvability of the Boundary-Value Problem for a Variable-Order Differential Equation on a Geometric Graph”, Math. Notes, 80:1 (2006), 57–64  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. R. Ch. Kulaev, “On the disconjugacy property of an equation on a graph”, Siberian Math. J., 57:1 (2016), 64–73  mathnet  crossref  crossref  mathscinet  isi  elib
    5. R. Ch. Kulaev, “K voprosu o neostsillyatsii differentsialnogo uravneniya na grafe”, Vladikavk. matem. zhurn., 19:3 (2017), 31–40  mathnet
  • Number of views:
    This page:36
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019